MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 ASPHERE M SPEC 12/14 40 +1.5; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD - 8010379 ASPHERE M SPEC 12/14 40 +1.5; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Model Number 1365-05-100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised due to painful hip.Surgeon explanted metal liner and head to ceramic/poly.No surgical delay.Doi: unknown; dor: (b)(6) 2020; affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot per wi-3430 it has been determined that should pain related reports be identified a dhr review is not required.

Brand Name
ASPHERE M SPEC 12/14 40 +1.5
Common Device Name
ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key10896905
Report Number1818910-2020-25396
Device Sequence Number11584534
Product Code JDI
UDI-Device Identifier10603295032977
UDI-Public10603295032977
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K082585
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1365-05-100
Device Catalogue Number136505100
Device Lot Number3162061
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/11/2020
Supplement Date Received by Manufacturer01/04/2021
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date01/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PINNACLE MTL INS NEUT40IDX56OD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR